# SDR SWIA2020012147896

- Difficulty date: December 10, 2019
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 36,027 hours, 34,090 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PASSENGER CABIN FLOOR SUPPORT L/H O/B SILL BETWEEN FS349.0 AND FS364.0 HAS AREAS OF CORROSION.       (C-CHECK)   RO:1/17/2020REMOVED SEVERAL AREAS OF CORROSION ON THE L/H FLOOR SILL, F/S 349/0 TO F/S364.0. REF: CRJ 200 SRM. THE RH FLOOR SILL AT FS349 TO FS364 IS IN LIMITS REF. CRJ200 SRM. ORIGINAL MATERIAL THICKNESS IS 0.063" REF. BOMBARDIER DRAWING THE REMAINING THICKNESS IS 0.058" AND THE REMOVED MATERIAL IS 0.005" REF. THE NDT REPORT. THE ALLOWABLE MATERIAL LOSS IS 10% OR 0.006Ï¿½ REF. CRJ200 SRM. APPLIED THE FINISH AND APPLIED THE CIC REF. CRJ200 SRM.
